By Topic

The reliability functions of the general source with fixed-length coding

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Te Han ; Graduate Sch. of Inf. Syst., Univ. of Electro-Commun., Tokyo, Japan

The reliability function problems with fixed-length source coding for the general source are studied for all rates R. Our fundamental philosophy in doing so is to convert all of the reliability function problems to the pertinent computation problems in the large derivation-probability theory. It turns out that this kind of new methodology, which was previously developed by Han (see ibid., vol.43, p.1145-64, 1997), enables us to establish quite compact general formulas of the reliability function for general sources including all nonstationary and/or nonergodic sources with countably infinite alphabet. Such general formulas are presented from the information-spectrum point of view

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 6 )